MAUDE Adverse Event Report: OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number HC-00045
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2024.The original surgery occurred on (b)(6) 2017.The reason for revision is reported patient pain.During the revision, the original stem, and femoral head were removed.
 
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
According to the patient's legal representative the patient underwent a left total hip arthroplasty (tha) on (b)(6)2017"[lm1]".During the surgery, the following tha devices were implanted: omni k1 porus femoral stem size 4 latr (ref: (b)(6) lot: 24813), omni femoral cocr femoral head size 28mm + 0mm (ref: 302800 lot: 26609) and another manufactures "[lm2]" acetabular cup and liner.In (b)(6) 2024 (exact date unknown) a revision tha was recommended by a different surgeon.The records obtained to date do not detail the reason for the revision procedure.On (b)(6) 2024, the surgeon performed an extended trochanteric osteotomy to remove both the omni and other manufacturer's hip devices; a revision tha was then performed with a different manufacturer's devices.The patient's legal representative alleges that upon inspection of the omni and other manufacturer's devices explanted on (b)(6) 2024, the devices were subject to excessive wear and related damage.
 
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.Report update to correct reason for revision , from patient pain to wear of implants.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount dr
raynham, MA 02767
MDR Report Key24579798
Report Number1226188-2026-00013
Device Sequence Number9323666
Product Code LPH
UDI-Device Identifier00841690100089
UDI-Public00841690100089
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060072
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue NumberHC-00045
Device Lot Number24813
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REF: (B)(6). LOT NUMBER: 26609.; REF: 302800LOT NUMBER: 26609; REF: 302800LOT NUMBER: 26609
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown